MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928858
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 8 syringe 0.3ml 31ga 8mm 10bag 500 pl/wg separated from the hub during use.The following was reported by the initial reporter: "it was reported 8 syringes removed shield and needle hub stayed within the shield.Verbatim: consumer reported found 8 syringes removed shield and needle hub stayed within the shield".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 12/28/2020.H.6.Investigation: customer returned (3) 3/10cc, 8mm, 31g walgreens syringes in an open poly bag from lot # 0006883.Customer states that the needle hub stayed within the shield.All returned syringes were examined and 2 out of 3 samples were returned with the hub-needle/shield assembly separated from the barrel.A review of the device history record was completed for batch # 0006883 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause: root cause for this defect cannot be determined.Capa#1630423 was initiated.
 
Event or Problem Description
It was reported that 8 syringe 0.3ml 31ga 8mm 10bag 500 pl/wg separated from the hub during use.The following was reported by the initial reporter: "it was reported 8 syringes removed shield and needle hub stayed within the shield.Verbatim: consumer reported found 8 syringes removed shield and needle hub stayed within the shield.".

Brand Name
SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11103533
Report Number1920898-2020-01790
Device Sequence Number1115157
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number928858
Device Catalogue Number928858
Device Lot Number0006883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/01/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1